hi i have not taken my ciprelax and i just feel like rubbish. my eyes just seem like they keep flickering could this be because i havent taken them? also can i take them as im pregnant? please help thanks
Ciprelax disuse can lead to these symptoms...There is no evidence of harmful effects during pregnancy but consult your physician for a final say as it has not been tested on pregnant females and outcome is unknown...Other drugs may be started the second trimester is generally safe ....
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Depression , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.